# SDR AALA20160126012

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 2,057 hours, 800 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: B2074
- Condition: Seized
- Location: Mlg
- Part time: 28,920 hours, 11,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAXI OUT IT FELT LIKE BRAKES WERE DRAGGING.  INITIATED A RETURN TO GATE.  REQUEST FIRE TRUCKS FOLLOW US.  PRIOR TO ARRIVAL AT GATE ACFT CAME TO A COMPLETE UNCOMMANDED STOP.  FOUND NR 1 TIRE BRAKE ASSEMBLY WITH METAL DEBRIS & SEIZED.  R & R NR 1 BRAKE IAW AMM 32-41-41.  ALL BRAKES CHECKED NORMAL.
